# SDR IPXA2019073145155

- Difficulty date: July 31, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,388 hours, 14,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR FOWARD DRIVE CABLE BROKE.   INSTALLED FWD OPEN & CLOSED CABLES PER AMM 52-11-03-400. CABLE TENSION STILL NEEDS TO BE ADJUSTED PER PARA E STEP (2) (7) THRU (10). PERF CABLE TENSIONS & ADJUST DR IAW AMM 52-11-02.
